Hi my name is Frances. I am 82 I had my cataracts removed in 2013. A week or so later I noticed a blurriness in my left eye. I am wondering if the blurriness could have resulted from my cataracts surgery removal. I recently went from dry to wet macular degeneration. I am conflicted because my ophthalmologist said 3 or 4 injections of avistan was enough. He firmly told me not to continue with receiving the injections. I have been having injections every 6 weeks for over a year. My retina specialist tells me I still need injections. Has anyone had surgery or change of medications that have helped? Or has anyone ever discontinued the injections? If so, what was the outcome? Thanks
I don't know where you are Frances but I do know what my Mom did. She's 90. She went to a dr from Will's eye hospital in Philadelphia. They did laser because they said she had some fragments from the cataract surgery. She is starting macular degeneration but for now they just recommended a vit called preservision.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2010 • 1 answer
Posted 10 May 2013 • 2 answers
Posted 7 Aug 2013 • 1 answer
Posted 12 Apr 2015 • 1 answer
Posted 14 days ago • 0 answers